# SDR HALA20241218373

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 45,709 hours, 7,390 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Failed
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INTERPHONE AT DOOR 1R HAS FEEDBACK SOUND. REMOVED AND REPLACED 1R HANDSET TEST OK PER: AMM23-73-44.
